Open Access
Translator Disclaimer
2017 An Ergodic Control Problem for Many-Server Multiclass Queueing Systems with Cross-Trained Servers
Anup Biswas
Stoch. Syst. 7(2): 263-288 (2017). DOI: 10.1287/stsy.2017.0002

Abstract

A Markovian queueing network is considered with d independent customer classes and d server pools in Halfin–Whitt regime. Class i customers has priority for service in pool i for i = 1, …, d, and may access some other pool if the pool has an idle server and all the servers in pool i are busy. We formulate an ergodic control problem where the running cost is given by a non-negative convex function with polynomial growth. We show that the limiting controlled diffusion is modelled by an action space which depends on the state variable. We provide a complete analysis for the limiting ergodic control problem and establish asymptotic convergence of the value functions for the queueing model.

Citation

Download Citation

Anup Biswas. "An Ergodic Control Problem for Many-Server Multiclass Queueing Systems with Cross-Trained Servers." Stoch. Syst. 7 (2) 263 - 288, 2017. https://doi.org/10.1287/stsy.2017.0002

Information

Received: 1 December 2015; Accepted: 1 July 2017; Published: 2017
First available in Project Euclid: 24 February 2018

zbMATH: 1382.93036
MathSciNet: MR3741354
Digital Object Identifier: 10.1287/stsy.2017.0002

Subjects:
Primary: 93E20
Secondary: 35J60, 60H30

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.7 • No. 2 • 2017
Back to Top